# SDR IPXA1569129

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 660 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, BS 660R INNER FRAME CHORD GOUGED AT APPROX S-15.   REMOVED DAMAGE ORIGINAL MATERIAL THICKNESS .056 LOSS OF .010 REMAINING .046 OUT OF SRM LIMITS.  VERIFIED DAMAGE REMOVAL LIMITS, PERFORMED REQUIRED INSPECTIONS, TREAT, PRIMED, AND CIC'D AREA IAW EA 111065IR PS EO B757-5310-44160-A.
